# SDR AALA20020251

- Difficulty date: February 27, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON VERTICAL AND HORIZONTAL LEGS OF AFT CARGO DOOR BEAM STATION 1155 TO STATION 1212.  INSTALLED DOUBLER REPAIR ON AFT CARGO DOOR BEAM PER AARD 53-10-00-3.  (M)
